# SDR UALA2012021300846

- Difficulty date: February 12, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 63,623 hours, 11,227 cycles
- Engine: Pwa PW4077
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Leaking
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SPOILER ACTUATOR IS LEAKING.  REMOVED NR 4 CABLE CONTROLLED SPOILER POWER UNIT FROM START TO 2E.  NEED TO COMPLETE FROM 3A TO FINISH.
